Reference ~~~~~~~~~ Johnstone, P.T., Linton, F.E.J. and Paré, R., Injectives in Topoi, II: Connections with the Axiom of Choice. In: Categorical Topology, Proceedings, Berlin, 1978; Springer LNM 719, 1979, pp. 207-216.[ Abstract ] | Slides [ 1 ] | [ 2 ] | [ 3 ] | [ 4 ] | [ 5 ] | [ 6 ] | [ 7 ] | [ 8b ] | [ 9b ] | [ 10 ] |
One of the results here used a Baire Category argument to explain why a certain double covering of what’s known as Heath’s V-space – the (non-discrete) result of pasting a (closed) discrete x-axis to an (open) discrete upper half-plane – admits no continuous section. Today I’ll give a more basic explanation for that phenomenon.